[Une fonction de Lyapunov pour le chemostat avec des rendements variables]
Dans cette Note on propose une nouvelle fonction de Lyapunov pour l'étude de la stabilité asymptotique globale dans un modèle mathématique de compétition entre esspèces dans le chemostat. Le modèle inclut des fonctions de croissance monotones ou non monotones, des taux de mortalité différents pour chaque espèce et des taux de rendement variables, fonctions de la concentration en substrat. On obtient, comme corollaires de notre résultat, trois théorèmes de stabilité globale qui ont été considérés dans la litérature.
In this Note, we give a global asymptotic stability result for the competition mathematical model between several species in a chemostat, by using a new Lyapunov function. The model includes both monotone and non-monotone response functions, distinct removal rates for the species and variable yields, depending on the concentration of substrate. We obtain, as corollaries of our result, three global stability theorems which were considered in the literature.
Accepté le :
Publié le :
Tewfik Sari 1, 2
@article{CRMATH_2010__348_13-14_747_0, author = {Tewfik Sari}, title = {A {Lyapunov} function for the chemostat with variable yields}, journal = {Comptes Rendus. Math\'ematique}, pages = {747--751}, publisher = {Elsevier}, volume = {348}, number = {13-14}, year = {2010}, doi = {10.1016/j.crma.2010.06.008}, language = {en}, }
Tewfik Sari. A Lyapunov function for the chemostat with variable yields. Comptes Rendus. Mathématique, Volume 348 (2010) no. 13-14, pp. 747-751. doi : 10.1016/j.crma.2010.06.008. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.06.008/
[1] Considerations on yield, nutrient uptake, cellular growth and competition in chemostat models, Canadian Applied Mathematics Quarterly, Volume 11 (2003) no. 2, pp. 107-142
[2] A mathematical model of the chemostat with a general class of functions describing nutrient uptake, SIAM Journal on Applied Mathematics, Volume 45 (1985), pp. 138-151
[3] Limiting behavior for competing species, SIAM Journal on Applied Mathematics, Volume 34 (1978), pp. 760-763
[4] A mathematical theory for single nutrient competition in continuous culture of micro-organisms, SIAM Journal on Applied Mathematics, Volume 32 (1977), pp. 366-383
[5] Competition in the chemostat: Some remarks, Canadian Applied Mathematics Quarterly, Volume 11 (2003) no. 3, pp. 229-248
[6] Global asymptotic behavior of the chemostat: General response functions and differential removal rates, SIAM Journal on Applied Mathematics, Volume 59 (1998), pp. 411-422
[7] La technique de culture continue. Théorie et applications, Ann. Inst. Pasteur, Volume 79 (1950), pp. 390-410
[8] Multiple limit cycles in the chemostat with variable yields, Mathematical Biosciences, Volume 182 (2003), pp. 151-166
[9] Global dynamics of the chemostat with variable yields, 2010 | HAL
[10] Global dynamics of the chemostat with different removal rates and variable yields, 2009 | HAL
[11] The Theory of the Chemostat, Dynamics of Microbial Competition, Cambridge University Press, 1995
[12] Global dynamics of a mathematical model of competition in the chemostat: General response functions and differential death rates, SIAM Journal on Applied Mathematics, Volume 52 (1992), pp. 222-233
[13] Global asymptotic behavior of a chemostat model with discrete delays, SIAM Journal on Applied Mathematics, Volume 57 (1997), pp. 1019-1043
- Stability of the chemostat system including a linear coupling between species, Discrete and Continuous Dynamical Systems. Series B, Volume 28 (2023) no. 3, pp. 2104-2129 | DOI:10.3934/dcdsb.2022160 | Zbl:1508.34048
- Positive solution and stability of the unstirred chemostat with variable yield, Mathematical Methods in the Applied Sciences, Volume 44 (2021) no. 14, pp. 11754-11762 | DOI:10.1002/mma.7376 | Zbl:1473.35337
- Emergence of coexistence and limit cycles in the chemostat model with flocculation for a general class of functional responses, Applied Mathematical Modelling, Volume 40 (2016) no. 17-18, pp. 7656-7677 | DOI:10.1016/j.apm.2016.03.028 | Zbl:1471.92223
- Competition for a single resource and coexistence of several species in the chemostat, Mathematical Biosciences and Engineering, Volume 13 (2016) no. 4, pp. 631-652 | DOI:10.3934/mbe.2016012 | Zbl:1352.92115
- Analysis of a Chemostat Model with Variable Yield Coefficient and Substrate Inhibition: Contois Growth Kinetics, Chemical Engineering Communications, Volume 202 (2015) no. 3, p. 332 | DOI:10.1080/00986445.2013.836630
- Competitive exclusion for chemostat equations with variable yields, Acta Applicandae Mathematicae, Volume 123 (2013) no. 1, pp. 201-219 | DOI:10.1007/s10440-012-9761-8 | Zbl:1402.92433
- A biological process subject to noncompetitive substrate inhibition in a generalized flow reactor, The ANZIAM Journal, Volume 54 (2013) no. 4, pp. 273-290 | DOI:10.1017/s1446181113000126 | Zbl:1275.92027
- On a model of competition and coexistence in the chemostat, ARIMA. Revue Africaine de la Recherche en Informatique et Mathématiques Appliqués, Volume 14 (2011), pp. 15-30 | DOI:10.46298/arima.1953 | Zbl:8019134
- Global dynamics of the chemostat with different removal rates and variable yields, Mathematical Biosciences and Engineering, Volume 8 (2011) no. 3, p. 827 | DOI:10.3934/mbe.2011.8.827
Cité par 9 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier